zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A certain family of meromorphically multivalent functions. (English) Zbl 0959.30010
Summary: Let $\Sigma_p$ denote the class of meromorphic $p$-valued functions $f(z)=z ^{-p}+ \displaystyle\sum^\infty _{k=0} a_kz^{k-p+1}$ which are analytic in the punctured disk $U$; $0<|z|\leq 1$. Further let $D^{n+p-1} f(z)$ be the Hadamard product (or convolution) of $f(z) \in \Sigma_p$ with $z^{-p} (1-z)^{-(n+p)}$, $n>-p$, $p$ an integer. A class of meromorphically $p$-valent functions $\Omega_{n,p} (A,B,\alpha)(-1 \leq B<A\le 1$, $0\le\alpha<p)$ in $U$ is defined as a subclass of $\Sigma_p$ for which $-z^{p+1}(D^{n+p-1}f(z))'$ is subordinate to $[p+\{pB+(p-\alpha) (A-B)\}z]/ (1+Bz)$ for $z$ in $U$. This is an extension of a class of functions in $\Sigma_p$ studied by {\it B. A. Uralegaddi} and {\it C. Somanatha} [Tamkang J. Math. 23, No. 3, 223-231 (1992; Zbl 0769.30012)]. The major results relate to the inclusion property of $\Omega_{n,p}(A,B,\alpha)$, coefficient estimates and convexity of the class. It is shown that $\Omega_{n+1,p} (A,B,\alpha) \subset \Omega_{n,p}(A,B,\alpha)$; that if $f(z)$ and $g(z)$ belong to $\Omega_{n,p}(A,B,\alpha)$ and $0\le \beta\le 1$, then $\beta f+(1- \beta)g$ belongs to the class; and that $$|a_k|\leq \frac{(p-\alpha) (A-B)}{(k-p+1) \delta(n,k)},$$ where $\delta(n,k)= {n+p+k \choose n+k}$. This estimate is sharp.

30C55General theory of univalent and multivalent functions
Full Text: DOI
[1] Ruscheweyh, S.: New criteria for univalent functions. Proc. amer. Math. soc. 49, 109-115 (1975) · Zbl 0303.30006
[2] Duren, P. L.: Univalent functions. 259 (1983)
[3] Owa, S.; Nunokawa, M.; Srivastava, H. M.: A certain class of multivalent functions. Appl. math. Lett. 10, No. 2, 7-10 (1997) · Zbl 0895.30010
[4] Srivastava, H. M.; Owa, S.: Current topics in analytic function theory. (1992) · Zbl 0976.00007
[5] Ganigi, M. D.; Uralegaddi, B. A.: Subclasses of meromorphic close-to-convex functions. Bull. math. Soc. sci. Math. R.S. Roumanie, (N.S.) 33, No. 81, 105-109 (1989) · Zbl 0685.30004
[6] Uralegaddi, B. A.; Somanatha, C.: Certain classes of meromorphic multivalent functions. Tamkang J. Math. 23, 223-231 (1992) · Zbl 0769.30012
[7] Al-Amiri, H. S.; Mocanu, P. T.: On certain subclasses of meromorphic close-to-convex functions. Bull. math. Soc. sci. Math. R.S. Roumanie, (N.S.) 38, No. 86, 3-15 (1994) · Zbl 0864.30010
[8] Cho, N. E.; Owa, S.: On certain classes of meromorphically p-valent starlike functions. Surikaisekikenkyusho kokyuroku 821, 159-165 (1993)
[9] Aouf, M. K.; Srivastava, H. M.: A new criterion for meromorphically p-valent convex functions of order alpha. Math. sci. Res. hot-line 1, No. 8, 7-12 (1997) · Zbl 0893.30011
[10] Kulkarni, S. R.; Naik, U. H.; Srivastava, H. M.: A certain class of meromorphically p-valent quasi-convex functions. Pan amer. Math. J. 8, No. 1, 57-64 (1998) · Zbl 0957.30013
[11] Jack, I. S.: Functions starlike and convex of order ${\alpha}$. J. London math. Soc. 3, No. 2, 469-474 (1971) · Zbl 0224.30026
[12] Miller, S. S.; Mocanu, P. T.: Second order differential inequalities in the complex plane. J. math. Anal. appl. 65, 289-305 (1978) · Zbl 0367.34005
[13] Nehari, Z.: Conformal mapping. (1952) · Zbl 0048.31503